MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DRYDOC VACUUM STATION; PUREWICK DRYDOC STATION

C.R. BARD, INC. (COVINGTON) -1018233 DRYDOC VACUUM STATION; PUREWICK DRYDOC STATION
Model Number DD15
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the drydoc system smell like fire when it was running then stopped turning on.It was noted that the patient had been using the purewick products for more than 90 days.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be " housing cracks, inadequate design.Improper materials used.Gaps/holes in enclosure allow access for water or other damaging foreign debris, material condition due to selection or degradation (cracks, unintended holes).".It was unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The dhr review could not be performed without a lot number.The instructions for use were found adequate and states the following: do not immerse in water.As with most electrical devices, electrical parts in this system are electrically live even when the power is off.To reduce risk of electric shock, if the drydoc¿ vacuum station falls into water, unplug immediately.Do not reach into water.Do not place drydoc¿ vacuum station or its cord across walkways creating a tripping hazard.To reduce the risk of electrical shock or injury, do not disassemble this unit.Inspect the drydoc¿ vacuum station periodically for wear.Do not attempt to open or dismantle the drydoc¿ vacuum station.This may affect performance, create a potential safety hazard, cause personal injury and will void the warranty.When the drydoc¿ vacuum station is not in use, unplug power cord from its outlet.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the device was not returned.
 
Event or Problem Description

Brand Name
DRYDOC VACUUM STATION
Common Device Name
PUREWICK DRYDOC STATION
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16183537
Report Number1018233-2023-00123
Device Sequence Number16812298
Product Code NZU
UDI-Device Identifier00801741151781
UDI-Public(01)00801741151781
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDD15
Device Catalogue NumberDD15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2022
Supplement Date Received by Manufacturer05/15/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale